# SDR QXEA2020012100035

- Difficulty date: January 20, 2020
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N623QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 00652
- Aircraft time: 7,936 hours, 4,662 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Dirty
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MASTER WARNING LAV SMOKE EICAS MESSAGE AT FL 330.  RAN LAV SMOKE QRH CHECKLIST, MESSAGE EXTINGUISHED AFTER 1.5 MIN.  DECLARED EMERGENCY, RAN SMOKE/FIRE/FUMES CHECKLIST.  NO SMOKE PRESENT NOR FUMES OR FIRE OBSERVED.  DIVERTED TO BOI.  DUE TO POSSIBLE SMOKE, FIREMEN CHECKED FORWARD AND AFT LAV.  NO SMOKE, FUMES OR FIRE OBSERVED BUT FOUND AFT LAV SMOKE DETECTOR FULL OF DUST. DIVERTED. LANDING UNEVENTFUL. REMOVED FROM SERVICE. INSPECTED FWD AND AFT LAV SMOKE DETECTORS.  FOUND AFT LAV SMOKE DETECTOR SCREEN COVERED IN DUST.  CLEANED SCREEN AS REQUIRED.  C/W LAV SMOKE DETECTOR SYSTEM TEST IAW E175 AMM TSK 26-14-01-700-801-A.  SYSTEM TESTS NORMAL. AIRCRAFT RTS.
